# SDR CALA9701465

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.5 INCH CRACK AT APU OAD CONTROL VALVE CUT OUT IN RIGHT WHEEL WELL AT FWD BULKHEAD.  FABRICATED AND INSTALLED DOUBLER REPAIR PER EC/RA 5310-01544.
